×

zbMATH — the first resource for mathematics

Monodromy and vanishing cycles of boundary singularities. (English. Russian original) Zbl 0591.32011
Funct. Anal. Appl. 19, 173-182 (1985); translation from Funkts. Anal. Prilozh. 19, No. 3, 11-21 (1985).
This paper deals with (skew-symmetric) monodromy groups for boundary critical points. In particular, the symplectic variants of Weyl groups \(B_{\mu}\), \(C_{\mu}\), \(F_ 4\), \(G_ 2\) are described, also, the vanishing cycles for \(B_{\mu}\), \(C_{\mu}\). Relations with monodromy groups of usual singularities are given.
Reviewer: N.Manolache

MSC:
32S05 Local complex singularities
14B05 Singularities in algebraic geometry
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] V. I. Arnol’d, ”Critical points of functions on a manifold with boundary, the simple Lie groups Bk, Ck, F4 and singularities of evolutes,” Usp. Mat. Nauk,33, No. 5, 91-105 (1978).
[2] V. I. Arnol’d, A. N. Varchenko, and S. M. Gusein-Zade, Singularities of Differentiable Mappings, II [in Russian], Nauka, Moscow (1984).
[3] A. N. Varchenko and S. V. Chmutov, ”Finite irreducible groups generated by reflections are monodromy groups of suitable singularities,” Funkts. Anal. Prilozhen.,18, No. 3, 1-13 (1984). · Zbl 0557.47005 · doi:10.1007/BF01076354
[4] S. M. Gusein-Zade, ”Monodromy groups of isolated singularities of hypersurfaces,” Usp. Mat. Nauk,32, No. 2, 23-65 (1977). · Zbl 0379.32013
[5] V. I. Arnol’d, ”Bifurcation of hyperelliptic integrals as functions of parameters,” Funkts. Anal. Prilozhen.,2, No. 3, 1-4 (1968). · Zbl 0174.45203 · doi:10.1007/BF01075356
[6] V. I. Arnol’d, ”Method of stationary phase and Coxeter numbers,” Usp. Mat. Nauk,28, No. 5, 17-44 (1973).
[7] A. N. Varchenko, ”Bifurcation of multiple integrals, depending on parameters,” Funkts. Anal. Prilozhen.,3, No. 4, 79-80 (1969). · Zbl 0223.57006 · doi:10.1007/BF01078281
[8] A. M. Gabrielov, ”Intersection matrices for certain singularities,” Funkts. Anal. Prilozhen.,7, No. 3, 18-32 (1973).
[9] A. M. Gabrielov, ”Dynkin diagrams of unimodal singularities,” Funkts. Anal. Prilozhen.,8, No. 3, 1-6 (1974). · Zbl 0294.47012 · doi:10.1007/BF02028300
[10] S. M. Gusein-Zade, ”Intersection matrices for certain singularities of functions of two variables,” Funkts. Anal. Prilozhen.,8, No. 1, 11-15 (1974). · Zbl 0304.14009
[11] S. M. Gusein-Zade, ”Dynkin diagrams for singularities of functions of two variables,” Funkts. Anal. Prilozhen.,8, No. 4, 23-30 (1974). · Zbl 0304.14009
[12] S. M. Gusein-Zade, ”Distinguished bases of simple singularities,” Funkts. Anal. Prilozhen.,14, No. 4, 73-74 (1980).
[13] I. G. Shcherbak, ”Duality of boundary singularities,” Usp. Mat. Nauk,39, No. 2, 195-196 (1984). · Zbl 0581.58006
[14] S. V. Chmutov, ”Monodromy groups, singularities of functions of two variables,” Funkts. Anal. Prilozhen.,15, No. 1, 61-66 (1981). · Zbl 0464.51002 · doi:10.1007/BF01082383
[15] S. V. Chmutov, ”Monodromy groups of critical point of functions,” Invent. Math.,67, 123-131 (1982). · Zbl 0478.57022 · doi:10.1007/BF01393376
[16] S. V. Chmutov, ”Monodromy groups of critical point of functions. II,” Invent. Math.,73, 491-510 (1983). · Zbl 0536.32006 · doi:10.1007/BF01388441
[17] W. A. M. Janssen, ”Skew-symmetric vanishing lattices and their monodromy groups,” Ann. Math.,266, 115-133 (1983). · Zbl 0537.14005 · doi:10.1007/BF01458708
[18] B. Wajnrib, ”On the monodromy of plane curve singularities,” Ann. Math.,246, 141-154 (1980). · Zbl 0418.14017 · doi:10.1007/BF01420166
[19] N. A’Campo, ”Le group de monodromie du deploiement des singularites isolees de courbes planes,” Ann. Math.,213, 1-32 (1975). · Zbl 0316.14011 · doi:10.1007/BF01883883
[20] N. A’Campo, ”Tresses, monodromie et le groupe symplectique,” Commun. Math. Helv.,54, 318-327 (1979). · Zbl 0441.32004 · doi:10.1007/BF02566275
[21] A. M. Gabrielov, ”Polar curves and intersection matrices of singularities,” Invent. Math.,54, 15-22 (1979). · Zbl 0421.32011 · doi:10.1007/BF01391174
[22] W. Ebeling, ”On the monodromy groups of singularities,” Proc. Symp. Pure Math.,40, Part 1, 327-336 (1983). · Zbl 0518.32007
[23] V. I. Arnol’d, ”Singularities of systems of rays,” Usp. Mat. Nauk,38, No. 2, 77-147 (1983).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.